Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

My period is late after taking cycloreg tablet and home pregnancy test is negative. What could be the problem ?

Am 29 years female and i got Married. Having one year girl baby. I took cycloreg tablet on Jan 2011 and by that month i didnt get my period and feb 1st i got my period. By March (till date) i didnt get my period I have done home pregnency test the result was negative (i have tested on my 34th day) So kindy help me what is the problem
Asked On : Mon, 7 Mar 2011
Answers:  2 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hello dear, UPT comes positive 14 days after the missed period.kindly repeat it after the calculations.If not pregnant, visit a gynaecologist, to diagnose, the cause of missed periods.
Answered: Mon, 7 Mar 2011
I find this answer helpful
Internal Medicine Specialist Dr. Jasvinder Singh's  Response
Welcome to HealthcareMagic. For delayed periods, firstly you need to test your pregnancy status by doing a urine for pregnancy test for which kits are readily available in market. Use a morning sample of urine and two lines means a positive test. Alternately you can consult a gynecologist immediately who will do a serum beta hcg test and a pelvic ultrasound to confirm or rule out pregnancy. If pregnancy is ruled out and periods don’t come then the other causes may include hormonal imbalance due to taking cycloreg or other medical conditions that affect the ovaries, uterus, hypothalamus, or pituitary gland.

You have to consult a gynecologist to get it evaluated. Hope it helps you. Regards.

Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor